# SDR CA981202008

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16204500
- Condition: Cracked
- Location: Mlg
- Component: Parkerhanfin, 40750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 INCH CRACK FOUND ON THE OUTER WHEEL HALF FLANGE AND INNER RADIUS WHERE THE TIRE BEAD SEATS.
